# SDR HNAA2024013000040

- Difficulty date: December 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: UNKNOWN
- Condition: Chafed
- Location: Frm 52 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E015296 STRINGER 19R PREVIOUS REPAIR IS CHAFED AT SKIN SPLICE AFT FRAME 52.  FABRICATED AND DRILLED SHIMS, ALODINED AND PRIMED REPAIR PIECES AND INSTALLED REINFORCING ANGLE IAW EMB 145 SRM 53-24-02RE, FIGURE 201 AND EO1-53-24-0033
